i have two daughter both c section since i gave birth to my second daughter i get heavy periods last january i take an injectable contraceptive on my 2nd day of period it stopped my period after a month i get spotting then when the time that i should get a dose again i stopped then i get my period on the fourth since i get a shot then this months i get my period on may 4 mild period only until may 13 and then this may 17 i started noticing spotting until now i am not sexually active and not pregnant is the spotting cause by the injectable cotraceptive that i stopped? really frustrated then i am also anemic
Welcome to ehealthforum,
The spotting that you describe could also be attributed to the hormonal contraceptive injection. If it is persistent, you should consider visiting your doctor/gynecologist for further evaluation to look for underlying cause (hormonal imbalance, endometrial problems/hyperplasia, endometritis, ovarian cysts, anemia, bleeding disorders, etc). Treatment as appropriate (based on examination findings and investigations results) would be started to help you regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.